# SDR UALA2013012100369

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 89,665 hours, 14,247 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEATS 1A TO 2A AND 6AB THRU 14AB.   EMERGENCY LIGHT BECAME VERY DIM.  REPLACED BATTERY AT ROW 8A.
